# SDR JJBA857CA260117

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8202
- Aircraft serial: 531
- Aircraft time: 26,074 hours, 28,487 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Intermittent
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED INTERMITTENT SMOKE WARNING LIGHT IN FLIGHT. MX CREW R & R 1 AND 2 SMOKE DETECTORS AND OPS CHECK WAS SATISFACTORY.
